# SDR USAA2010091692011

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 32,239 hours, 38,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 65496523
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON SUPPORT ANGLE OF UPPER PAN SUPPORT OF FORWARD ENTRANCE DOOR.  REPLACED SUPPORT ANGLE OF UPPER PAN SUPPORT OF FORWARD ENTRANCE DOOR IAW B737 SRM 51-10-02 & BOEING DRAWING 65-49650.
